Items where Author is "Rauf, K"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

OMOLEHIN, J.O., RAUF, K. and EVANS, D.J., 2005. Conjugate gradient method approach to queue theory. International Journal of Computer Mathematics, 82 (7), pp. 829-835. ISSN 0020-7160

RAUF, K., OMOLEHIN, J.O. and EVANS, D.J., 2005. Further result on the strong summability of Fourier series. International Journal of Computer Mathematics, 82 (3), pp. 331-339. ISSN 0020-7160

This list was generated on Thu Oct 21 04:13:47 2021 UTC.